Florida, 2007

Hail and Damaging Winds in Florida, July 10, 2007

July 10, 2007 · NWS JAX · 4 events in 3 counties and zones

Mean layer southwest flow focused the sea breeze collision across the eastern Florida peninsula during the late afternoon. Isolated severe storms developed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

Mean layer southwest flow focused the sea breeze collision across the eastern Florida peninsula during the late afternoon. Isolated severe storms developed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 10, 1:30 PM EST, 4 hours 10 minutes earlier.

Area forecast discussion, Jul 10, 1:30 PM EST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT TUE JUL 10 2007

.SHORT TERM...WIDE BELT OF SUBTROPICAL HIGHS CURRENTLY EXTEND
FROM THE 4 CORNERS REGION ACROSS THE GULF OF MEXICO AND FLORIDA
PENINSULA AND INTO THE WESTERN ATLANTIC. A SHORTWAVE TROUGH IS
NOTED OVER THE CENTRAL MISSISSIPPI VALLEY REGION WITH A FAIRLY
VIGOROUS VORTEX EXTENDING FROM THE NORTHERN GREAT LAKES REGION
INTO CANADA. ACROSS THE LOCAL REGION...SURFACE TROUGH CONTINUES
TO EXTEND ACROSS THE MID-ATLANTIC STATES TOWARDS CENTRAL
GEORGIA...WITH SURFACE RIDGE EXTENDING ACROSS THE CENTRAL FLORIDA
PENINSULA. THESE FEATURES CONTINUE TO PROVIDE A SOUTHWEST FLOW
REGIME... WITH A DOMINANT GULF COAST SEA BREEZE. IN FACT...ISOLATED
CONVECTION HAS DEVELOPED IN WESTERN MARION COUNTY...ASSOCIATED
WITH THE GULF COAST SEA BREEZE.

GIVEN CLOSE PROXIMITY TO MEAN LAYER RIDGE...ACTIVITY THROUGH
THIS EVENING WILL LIKELY REMAIN LIMITED. FOCUS AREA LATER THIS
AFTERNOON WILL SHIFT TO EASTERN COUNTIES DUE TO PREVAILING
SOUTHWEST FLOW WITH SEA-BREEZE COLLISION LIKELY NEAR THE I-95
CORRIDOR. WITH WEAK SYNOPTIC SCALE FORCING...ACTIVITY SHOULD
DISSIPATE DURING THE EVENING HOURS.

SUBTROPICAL RIDGE WILL LIKELY HOLD FIRM OVER THE FLORIDA PENINSULA
THROUGH WEDNESDAY...ALTHOUGH LEADING SHORTWAVE TROUGH IS EXPECTED
TO APPROACH INTERIOR SOUTHEAST GEORGIA WEDNESDAY EVENING. ATMOSPHERIC
MOISTURE AND DYNAMICS WILL REMAIN LIMITED UNTIL THE ARRIVAL OF
THIS FEATURE...THUS HAVE CAPPED POPS AROUND 20 PERCENT ACROSS MOST
OF JAX CWA FOR WEDNESDAY...WITH 30-40 PERCENT POPS FOR EXTREME
NORTHWEST SECTION FOR MAINLY LATE AFTERNOON/EVENING ACTIVITY WITH
ARRIVAL OF THIS SHORTWAVE.

AMPLIFIED PATTERN WILL ENSUE THURSDAY AND FRIDAY AS SERIES OF
SHORTWAVE TROUGH DIVE SOUTHEAST ACROSS THE CENTRAL AND EASTERN
UNITED STATES...RESULTING IN A LARGE SCALE TROUGH ACROSS THE
EASTERN UNITED STATES. ATTENDANT SURFACE FRONTAL BOUNDARY WILL
ALSO SLOWLY APPROACH FROM THE NORTHWEST...WITH INCREASING
WESTERLY FLOW FROM THE GULF OF MEXICO PROVIDING INFLUX OF
MOISTURE AND INSTABILITY. THIS COUPLED WITH MYRIAD LIFTING
MECHANISMS WILL PROVIDE INCREASING RAIN CHANCES THROUGH FRIDAY.

.LONG TERM (SAT THRU TUE)...
MEAN LAYER TROUGH IS FORECAST TO DIG OVER THE EASTERN UNITED
STATES SATURDAY WITH ATTENDANT SURFACE BOUNDARY LIKELY STALLING
ACROSS CENTRAL PORTIONS OF GEORGIA AND ALABAMA (BUT CANNOT RULE
OUT POSITION ACROSS SOUTHERN SECTIONS). THESE FEATURES COUPLED
WITH A MOIST AND UNSTABLE ATMOSPHERE WILL LEAD TO SCATTERED
SHOWERS AND THUNDERSTORMS DURING BOTH THE DAYTIME AND NIGHTTIME
ACROSS A LARGE PORTION OF SOUTHEAST GEORGIA...WITH MAINLY DIURNAL
ACTIVITY ACROSS NORTH FLORIDA. WILL INCLUDE AROUND 50 PERCENT
POPS FOR SOUTHEAST GEORGIA WITH 30 TO 40 PERCENT POPS ACROSS
NORTHEAST FLORIDA...HOWEVER HIGHER POPS MAY BE NEEDED IF FRONTAL
POSITION STALLS OVER LOCAL CWA.

SUNDAY WILL BE A TRANSITION DAY WITH WEAK PRESSURE PATTERN AS UPPER
TROUGH LIFTS NORTHEAST WITH SUBTROPICAL RIDGE BUILDING WEST OVER
THE WESTERN ATLANTIC. WILL INCLUDE LOW-END CHANCE POPS DUE TO WEAK
SYNOPTIC SCALE FEATURES COUPLED WITH DECREASING ATMOSPHERIC MOISTURE.
AN EASTERLY WAVE IS EXPECTED TO CROSS THE FLORIDA PENINSULA SUNDAY
NIGHT AND THIS FEATURE WILL MAINLY INFLUENCE OUR WEATHER ON
MONDAY.

MONDAY...SUBTROPICAL RIDGE WILL CONTINUE TO BUILD IN FROM THE
EAST...WITH EASTERLY WAVE ADVANCING WEST INTO THE EASTERN GULF.
DEEPER ATMOSPHERIC MOISTURE AND LIFT ASSOCIATED WITH THIS WAVE
WILL YET AGAIN BRING CHANCE POPS ACROSS THE BOARD...WITH GREATEST
COVERAGE LIKELY ACROSS INTERIOR FLORIDA ZONES.

TUESDAY...SUBTROPICAL RIDGE IS FORECAST TO SLOWLY POSITION NORTH
OF THE AREA...WITH DEEPENING EASTERLY FLOW PROVIDING SUFFICIENT
ATMOSPHERIC MOISTURE TO MAINTAIN CHANCE POPS...WITH GREATEST
COVERAGE LIKELY ACROSS OUR INTERIOR ZONES AND DURING THE AFTERNOON
DUE TO A DOMINANT EAST COAST SEA BREEZE.

&&

.AVIATION...
VFR CONDS EXCEPT FOR ISOLD TSTMS PSBL AT ALL TAF SITES THROUGH 01Z.
FOG WILL BE MINIMAL EXCEPT FOR SOME 6SM BR PSBL AT KGNV.

&&

.MARINE...
SMALL CRAFT EXERCISE CAUTION CONDS EXPECTED ONCE AGAIN TONIGHT OVER
THE OFFSHORE WATERS AS RIDGE REMAINS SOUTH OF THE REGION AND REPEAT
PERFORMANCE EXPECTED EACH NIGHT THROUGH FRIDAY NIGHT. SEAS WILL PEAK
AT 3 TO 4 FT EACH NIGHT WITH SWLY SURGE...OTHERWISE SEAS OF 2 TO 3
FT EXPECTED THROUGH THE PERIOD.

SURF ZONE...LOW RISK OF RIP CURRENTS WILL CONTINUE AS WILL FEEBLE
SURF WITH MOSTLY 1 FT OR LESS WITH THE OCCASIONAL 2 FT SURF WITH THE
INCOMING TIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  75  95  74  93 /  20  40  20  30
SSI  79  92  76  92 /  20  20  20  30
JAX  75  94  74  95 /  20  20  20  40
SGJ  76  92  76  92 /  20  20  10  40
GNV  73  95  73  94 /  10  20  10  40
OCF  73  95  73  93 /  10  20  10  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ZAPPE/HESS
Hazardous weather outlook, Jul 10, 3:55 AM EST, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EDT TUE JUL 10 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
455 AM EDT TUE JUL 10 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS
SOUTH-CENTRAL GEORGIA...AND ACROSS NORTH-CENTRAL FLORIDA.
THUNDERSTORMS MAY BE MORE ISOLATED OVER FAR NORTHERN FLORIDA INTO
EXTREME SOUTHEAST GEORGIA. THE STRONGEST THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING HAIL...STRONG WINDS...HEAVY RAINFALL...AND
FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES.

THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN AFTERNOON
HEAT INDEX VALUES OF 100 TO 105.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
WEDNESDAY...BECOMING MORE NUMEROUS THURSDAY AFTERNOON THROUGH THE
WEEKEND. THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HAIL...STRONG WINDS...HEAVY RAINFALL...AND FREQUENT CLOUD-TO-
GROUND LIGHTNING STRIKES.

THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN AFTERNOON
HEAT INDEX VALUES OF 100 TO 105 WEDNESDAY AND THURSDAY...WITH
SLIGHTLY LOWER VALUES FRIDAY THROUGH NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PLW

In the hours before

Special weather statement, Jul 10, 3:29 PM EST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT TUE JUL 10 2007

FLZ031-102115-
BRADFORD-
429 PM EDT TUE JUL 10 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 429 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF LAWTEY TO 5 MILES NORTHWEST OF STARKE TO 4 MILES SOUTHWEST OF
STARKE...MOVING SLOWLY NORTHEAST. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND STARKE AND LAWTEY THROUGH 515 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 10, 3:48 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT TUE JUL 10 2007

FLZ035-036-102130-
ALACHUA-GILCHRIST-
448 PM EDT TUE JUL 10 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHWESTERN
ALACHUA AND SOUTHERN GILCHRIST COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
NEWBERRY TO 4 MILES SOUTHEAST OF TRENTON...MOVING SOUTHEAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TRENTON...
NEWBERRY AND ARCHER THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 10, 3:58 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT TUE JUL 10 2007

FLZ032-102200-
CLAY-
458 PM EDT TUE JUL 10 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN CLAY
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM
EDT...

AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
KINGSLEY TO 6 MILES SOUTHWEST OF KINGSLEY...MOVING SLOWLY EAST AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
KINGSLEY THROUGH 600 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 10, 4:34 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT TUE JUL 10 2007

FLZ032-102230-
CLAY-
534 PM EDT TUE JUL 10 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN CLAY
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM
EDT...

AT 534 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER ASBURY LAKE...OR 6 MILES SOUTHWEST OF
LAKESIDE...MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND ASBURY LAKE AND DOCTORS INLET THROUGH 630 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 10, 4:47 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
547 PM EDT TUE JUL 10 2007

FLZ030-031-102230-
BRADFORD-UNION-
547 PM EDT TUE JUL 10 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD AND UNION
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM
EDT...

AT 547 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF JOHNSTOWN...OR 2
MILES SOUTH OF RAIFORD...WITH LITTLE MOVEMENT. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JOHNSTOWN...RAIFORD AND
ELLERBEE THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 10, 5:06 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT TUE JUL 10 2007

FLZ025-032-033-102230-
CLAY-DUVAL-ST. JOHNS-
606 PM EDT TUE JUL 10 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CLAY...NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 606 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF SWITZERLAND...OR 4
MILES WEST OF FRUIT COVE...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND LAKESIDE...SWITZERLAND...
ORANGE PARK...DOCTORS INLET...BELLAIR...FRUIT COVE...MANDARIN...UNF
AND BAYARD THROUGH 630 PM. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

CARROLL

The radar

The Jacksonville radar (KJAX), 20 km away, was scanning. The volume nearest the first event began at 22:40 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 lightning, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Duval

When
July 10, 5:40 PM EST
Where
Duval County, 2.83 mi SSE of Jacksonville
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
30.310, -81.660

Trees were blown down across a driveway and the street.

Lightning, Putnam

When
July 10, 6:47 PM EST
Where
Putnam County, East Palatka
Property damage
$5,000
Reported by
Newspaper
Coordinates
29.650, -81.600

A lightning strike caused a fire that damaged 5-10 acres but did not endanger any structures along the 700 block of East End Road. The cost of damage was estimated.

Thunderstorm Wind, Flagler

When
July 10, 7:41 PM EST to 8:30 PM EST
Where
Flagler County, 3.66 mi NNE of St Johns Park to 1.51 mi NNE of Mantanzas
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.470, -81.410

Emergency management relayed spotter and public reports of trees down about nine miles west of Bunnell around 840 pm local time. The storm tracked east, and around 917 pm local time, trees and power lines were blown down in Daytona North, which is located about five miles west of Bunnell. By 930 pm local time, power lines were blown down by the storm in Palm Coast along Bainbridge Lane.

Hail, Flagler

When
July 10, 7:45 PM EST
Where
Flagler County, 3.46 mi N of St Johns Park
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
29.470, -81.430

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2007Every state in 2007This day in weather historyWarnings in Florida, July 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 43236, 47297, 43240, 43231.